# SDR SWAA2017053114041

- Difficulty date: April 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 65,055 hours, 38,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Bs 695-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM CORRODED AT BS 695 - 727.  REPAIRED THE CREASE BEAM IAW EA.
